MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5; HIP UNCEMENTED STEM
Model Number 01.39.205
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 may 2020: lot 166136: (b)(4) items manufactured and released on 24-nov-2016.Expiration date: 2021-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting instability due to a loose stem.The surgeon revised the stem and head more than 1 year and 4 months after primary.The surgery was completed successfully.

Brand Name
MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10091699
Report Number3005180920-2020-00295
Device Sequence Number11598769
Product Code LZO
UDI-Device Identifier07630030885655
UDI-Public07630030885655
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2021
Device Model Number01.39.205
Device Catalogue Number01.39.205
Device Lot Number166136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2020
Initial Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;